# SDR AALA201909069018

- Difficulty date: July 10, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE #3 HAS EXCESSIVE PLAY / WEAR AT RIB 5 ON THE VERTICAL STABILIZER. REPLACED HINGE PER AMM 55-36-41.
